# SDR UALA2011032301394

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,459 hours, 21,089 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Part number: RDAM8303
- Condition: Faulty
- Location: Audio System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SPEAKER MAKES STATIC NOISES EVEN WHEN TURNED ALL THE WAY DOWN.  REPLACED CAPT'S SPEAKER.
